Times: Friday Grand Rounds 9am-4pm / Saturday 8-6:30 / Sunday 8-4:30
Instructor(s): J. Brandon Brock DNP, DC, Russ Teames, DC, Trevor Berry DC
Program Outline: (Total Seminar time 15 hours)
Saturday: (8 hours and 15 minutes of lecture)
8:00 – 9:30 (Brock): Physiology of TBI/Stroke
9:45 – 11:00 (Berry): Adaptive physiological mechanisms in acute and chronic phases of TBI/Stroke. Nutrition products/protocols. Laser protocols.
11:15-12:30 (Teames): Neurology of eye movements with TBI focus
12:30-2 Lunch (1.5 hours)
2pm – 3:30 (Brock): Diagnostics for TBI (except balance testing). VNG interpretation, Neuropsych testing (Impact, SCAT etc), labs, other objective outcome assessments
3:30-3:45: 15-Minute Break
3:45 – 4:45 (Berry): Balance testing. Strategic plug into Btracks/product comparison. Canal repositioning maneuvers – percussor
5:00 – 6:15 (Teames): Clinical management, thought process navigating through common presentations of TBI/Stroke with tie into prior modules (Brain-gut autoimmune etc). Big picture. Treatment strategies.
6:15-6:45 Q and A (All Docs)
Sunday (6 hours and 45 minutes of lecture): Day two
8:00 – 9:20 (BROCK): Physical exam, autonomic testing/HRV device, POTS. Treatment strategies.
9:30 – 10:40 (Teames): Clinical management of neurological findings common to TBI and stroke. Ie MVN therapies, cerebellar therapies etc.
10:50 – 12:00 (Berry): Case study. Any residual laser applications
12-1pm Lunch 1 hour
1pm- 2:30pm (Brock): Case study
2:45p – 4:05pm (Teames): Case study
4:05pm-4:20pm Q and A (All Docs)